# SDR SWAA2022021726761

- Difficulty date: July 31, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 38,979 hours, 23,136 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Ecs Bay Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT HAND SIDE STA 663) 'TRANSFERRED FROM LOG PAGE 0772643' NEW DAMAGE VISIBLE; FROM PREVIOUS REPAIR; IN L/H HEAT EXCHANGER BAY; CRACKED ENCOMPASSES RIVET ON STIFFENER APPROX. 1.5' AT LBL 45.64 / REPAIRED LEFT HAND SIDE STA 663 NEW DAMAGE AND PREVIOUSLY REPAIRED AREAS IAW SRM 57-10-10-2R-2 AND IAW SRM 51-70-04-2R-10.
